IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev IBISML Conf / Next IBISML Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Infomation-Based Induction Sciences and Machine Learning (IBISML) [schedule] [select]
Chair Naonori Ueda (NTT)
Vice Chair Takashi Washio (Osaka Univ.), Tomoyuki Higuchi (ISM)
Secretary Masashi Sugiyama (Tokyo Inst. of Tech.), Tsuyoshi Ide (IBM)
Assistant Daichi Mochihashi (ISM), Shigeyuki Ohba (Kyoto Univ.)

Conference Date Mon, Mar 4, 2013 14:15 - 17:00
Tue, Mar 5, 2013 09:55 - 17:00
Topics  
Conference Place  
Contact
Person
Dr. Ichiro Takeuchi
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Mar 4 PM 
14:15 - 15:30
(1) 14:15-14:40 Passive-Aggressive Algorithm with Bias IBISML2012-93 Daigo Tateishi, Kohei Hatano, Eiji Takimoto (Kyushu Univ.)
(2) 14:40-15:05 On Variational Free Energy of Normal Mixtures with General Dirichlet Distribution IBISML2012-94 Fumito Nakamura, Sumio Watanabe (Tokyo Inst. of Tech.)
(3) 15:05-15:30 Model-Based Policy Gradients with Parameter-Based Exploration by Least-Squares Conditional Density Estimation IBISML2012-95 Syogo Mori, Voot Tangkaratt, Tingting Zhao (Tokyo Inst. of Tech.), Jun Morimoto (ATR), Masashi Sugiyama (Tokyo Inst. of Tech.)
  15:30-15:45 Break ( 15 min. )
Mon, Mar 4 PM 
15:45 - 17:00
(4) 15:45-16:10 Task graphs for machine learning algorithms IBISML2012-96 Sayaka Akioka, Yoichi Muraoka, Hayato Yamana (Waseda Univ.)
(5) 16:10-16:35 An Application of Minimum Description Length Criterion to the Model Selection of Discrete Mixture Models IBISML2012-97 Yasuaki Akazawa, Masato Inoue (Waseda Univ.)
(6) 16:35-17:00 Dual Averaging and Proximal Gradient Descent for Online Alternating Direction Multiplier Method IBISML2012-98 Taiji Suzuki (Univ. of Tokyo)
Tue, Mar 5 AM 
09:55 - 10:45
(7) 09:55-10:20 A Privacy Preserving Distributed Calculation Method of Maximum A Posteriori Estimator for Linear Regression Models IBISML2012-99 Akito Nakai, Tota Suko, Toshiyasu Matsushima (Waseda Univ.)
(8) 10:20-10:45 An evaluation of the performance on decoding spread spectrum digital watermarking against collusion attack. IBISML2012-100 Kouji Yamauchi, Masato Inoue (Waseda Univ.)
  10:45-11:00 Break ( 15 min. )
Tue, Mar 5 PM 
11:00 - 11:50
(9) 11:00-11:25 Non-Achievability of Asymptotic Minimax Regret without Knowledge of the Sample Size IBISML2012-101 Kazuho Watanabe (NAIST), Teemu Roos, Petri Myllymaki (Helsinki Inst. for Information Tech.)
(10) 11:25-11:50 Elimination of redundant features by Kernel Methods and Random Matrix Theory IBISML2012-102 Hideko Kawakubo, Hiroaki Yoshida (Ochanomizu Univ)
  - Break
Tue, Mar 5 PM 
13:00 - 14:00
(11) 13:00-14:00 [Invited Talk]
Meta-heuristics IBISML2012-103
Mutsunori Yagiura (Nagoya Univ.)
  14:00-14:10 Break ( 10 min. )
Tue, Mar 5 PM 
14:10 - 15:25
(12) 14:10-14:35 Constrained Least-Squares Density-Difference Estimation IBISML2012-104 Tuan Duong Nguyen, Marthinus Christoffel du Plessis (Tokyo Inst. of Tech.), Takafumi Kanamori (Nagoya Univ.), Masashi Sugiyama (Tokyo Inst. of Tech.)
(13) 14:35-15:00 * IBISML2012-105 Yusuke Kishi, Takuma Nakamura, Tatsuhiro Harada, Takashi Matsumoto (Waseda Univ.)
(14) 15:00-15:25 Evaluation of the limit performance of single frame super-resolution IBISML2012-106 Masanori Kawakita, Kouratarou Yamaguchi, Norikazu Takahashi, Jun'ichi Takeuchi (Kyushu Univ.)
  15:25-15:40 Break ( 15 min. )
Tue, Mar 5 PM 
15:40 - 17:00
(15) 15:40-16:05 Hierarchical Multi-label Classification on Statistical Decision Theory IBISML2012-107 Kiyohito Yamamoto, Tota Suko, Toshiyasu Matsushima (Waseda Univ.)
(16) 16:05-16:30 Computing pathwise SVMs by Using Non-Support Vector Screening IBISML2012-108 Kohei Ogawa, Yoshiki Suzuki, Ichiro Takeuchi (Nagoya Inst. of Tech.)
(17) 16:30-16:55 Similarity adaptation for label propagation based on local linear reconstruction IBISML2012-109 Masayuki Karasuyama, Hiroshi Mamitsuka (Kyoto Univ.)
(18) 16:55-17:00  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
IBISML Technical Committee on Infomation-Based Induction Sciences and Machine Learning (IBISML)   [Latest Schedule]
Contact Address  


Last modified: 2013-03-05 03:15:26


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IBISML Schedule Page]   /  
 
 Go Top  Go Back   Prev IBISML Conf / Next IBISML Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan